# SDR AALA201803019019

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 20,279 hours, 8,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT INOPERATIVE AT ROW 12.  MAINTENANCE FOUND A LOOSE CONNECTOR, SECURED THE CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
